# SDR SWAA2013102821575

- Difficulty date: October 9, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 35,601 hours, 20,822 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 1 WINDOW FRAME CRACKED AT INSIDE UPPER OTBD CORNER.  R & R FRAME ASSEMBLY IAW ACO.
